# SDR REXA2018121171228

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 10,072 hours, 7,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP 
OKAY TO DEFER IAW MEL 33-51-2C PALCARD INSTALLED MMO2 UPDATED. MOC #95
770 NOTIFIED. CAT C*****RE-CLASSIFIED TO MEL 33-51-2A                 
OKAY TO DEFER IAW MEL 33-51-2A PLACARD INSTALLED. MMO2 UPDATED. MOC #9
5770 NOTIFIED***REMOVED AND REPLACED EMERGENCY LIGHT BULB IAW AMM 33-5
1-15 OPS CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME PLACARD REMOV
ED. MMO2 UPDATED. #95770 NOTIFIED
